# SDR MZZA2009031000031

- Difficulty date: March 10, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 30,783 hours, 11,542 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111A4102
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RT WING CENTER WING FWD LOWER SKIN AT STA 540 WBL 52 UNDER DRAG BRACE.  REPAIR CARRIED OUT IAW EC/RA 5730-02550.
